# SDR CA130315001

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE EN-ROUTE ABOUT 20 MINUTES INTO THE FLIGHT WHEN THE CREW DECIDED TO RETURN TO BASE DUE TO A CRACKED WINDSHIELD. THE ACFT LANDED SAFELY.  LT WINDSHIELD REPLACED.
